# SDR AALA20071061

- Difficulty date: June 8, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY EXIT LIGHTS AT AFT STAIRWELL INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT LIGHTS AT AFT STAIRWELL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
